MAUDE Adverse Event Report: RESPIRONICS, INC. I-NEB CF UK UNIT; NEBULIZER (DIRECT PATIENT INTERFACE)

RESPIRONICS, INC. I-NEB CF UK UNIT; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 1083220
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted regarding an i-neb cf uk unit that is not functioning properly, which is affecting the patient receiving treatment.The patient reports that the treatment takes more than 10 minutes to complete, and there are times when it does not finish at all.The patient has mentioned that he sometimes gives up because the treatment takes too long.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported that the manufacturer was contacted regarding an i-neb cf uk unit that is not functioning properly, which is affecting the patient receiving treatment.The patient reports that the treatment takes more than 10 minutes to complete, and there are times when it does not finish at all.The patient has mentioned that he sometimes gives up because the treatment takes too long.Despite good faith effort attempts made by the manufacturer, the device has not yet been returned for evaluation.There has been no communication from the customer on the return of the device.At this time, philips is not able to fully investigate this complaint.A final report is being submitted.If any additional information is received, a supplemental report will be filed.Section product udi in box d, report source in box g and box h has been updated /corrected in this report.
 
Additional Manufacturer Narrative
The manufacturer previously reported maximum good faith effort attempts to retrieve the device for evaluation.Upon further review of this complaint, analysis of past events has not indicated an adverse event has occurred due to the alleged malfunction.Review of the risk file indicates the potential for a serious adverse event occurring as a result of this incident is unlikely.This complaint is considered not reportable.

Brand Name
I-NEB CF UK UNIT
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21318539
Report Number2518422-2025-101715
Device Sequence Number12916757
Product Code CAF
UDI-Device Identifier00383730000909
UDI-Public(01)00383730000909
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K102454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1083220
Device Catalogue Number1083220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer02/09/2026
Not provided
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date02/10/2026
03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown